Normal forms of vector fields on Poisson manifolds
Annales mathématiques Blaise Pascal, Volume 13 (2006) no. 2, pp. 349-380.

We study formal and analytic normal forms of radial and Hamiltonian vector fields on Poisson manifolds near a singular point.

DOI: 10.5802/ambp.221
Philippe Monnier 1; Nguyen Tien Zung 1

1 Laboratoire Emile Picard Université Paul Sabatier 31062 Toulouse Cedex *9 FRANCE
@article{AMBP_2006__13_2_349_0,
     author = {Philippe Monnier and Nguyen Tien Zung},
     title = {Normal forms of vector fields on {Poisson} manifolds},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {349--380},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {13},
     number = {2},
     year = {2006},
     doi = {10.5802/ambp.221},
     mrnumber = {2275451},
     zbl = {1165.53375},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.221/}
}
TY  - JOUR
AU  - Philippe Monnier
AU  - Nguyen Tien Zung
TI  - Normal forms of vector fields on Poisson manifolds
JO  - Annales mathématiques Blaise Pascal
PY  - 2006
DA  - 2006///
SP  - 349
EP  - 380
VL  - 13
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.221/
UR  - https://www.ams.org/mathscinet-getitem?mr=2275451
UR  - https://zbmath.org/?q=an%3A1165.53375
UR  - https://doi.org/10.5802/ambp.221
DO  - 10.5802/ambp.221
LA  - en
ID  - AMBP_2006__13_2_349_0
ER  - 
%0 Journal Article
%A Philippe Monnier
%A Nguyen Tien Zung
%T Normal forms of vector fields on Poisson manifolds
%J Annales mathématiques Blaise Pascal
%D 2006
%P 349-380
%V 13
%N 2
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.221
%R 10.5802/ambp.221
%G en
%F AMBP_2006__13_2_349_0
Philippe Monnier; Nguyen Tien Zung. Normal forms of vector fields on Poisson manifolds. Annales mathématiques Blaise Pascal, Volume 13 (2006) no. 2, pp. 349-380. doi : 10.5802/ambp.221. https://ambp.centre-mersenne.org/articles/10.5802/ambp.221/

[1] G.D. Birkhoff Dynamical Systems, AMS Colloq. Publ., Providence, 1927

[2] A.D. Bruno Analytic form of differential equations, Trans. Moscow Math. Soc., Volume 25 (1971), pp. 131-288 | Zbl

[3] A.D. Bruno Local methods in nonlinear differential equations, Springer-Verlag, Berlin, 1989 | MR | Zbl

[4] J. Conn Normal forms for analytic Poisson structures, Ann. of Math., Volume 119 (1984), pp. 577-601 | DOI | MR | Zbl

[5] P. Dazord; A. Lichnerowicz; Ch.-M. Marle Structure locale des variétés de Jacobi, J. Math. Pures Appl., Volume 70 (1991), pp. 101-152 | MR | Zbl

[6] J.-P. Dufour; N. T. Zung Poisson structures and their normal forms, Birkhauser Verlag, Basel, 2005 | MR | Zbl

[7] V. Ginzburg Momentum mappings and Poisson cohomology, Internat. J. Math., Volume 7 (1996), pp. 329-358 | DOI | MR | Zbl

[8] A.W. Knapp Lie groups beyond an introduction, Birkhauser, Boston, 2002 | MR | Zbl

[9] E. Miranda; N.T. Zung Equivariant normal forms of Poisson structures (2005) (math.SG/0510523)

[10] C.L. Siegel; J. Moser Lectures on celestial mechanics, Springer-Verlag, New York - Heidelberg, 1971 | MR | Zbl

[11] I. Vaisman Lectures on the Geometry of Poisson Manifolds, Birkhauser Verlag, Basel, 1994 | MR | Zbl

[12] A. Weinstein The local structure of Poisson manifolds, J. Differential Geom., Volume 18 (1983), pp. 523-557 | MR | Zbl

[13] N.T. Zung Convergence versus integrability in Poincaré-Dulac normal forms, Math. Res. Lett., Volume 9 (2002), pp. 217-228 | MR | Zbl

[14] N.T. Zung Torus action and integrable systems (2004) (math.DS/0407455)

[15] N.T. Zung Convergence versus integrability in Birkhoff normal forms, Ann. of Math., Volume 161 (2005), pp. 139-154 | DOI | MR | Zbl

Cited by Sources: